# SDR A6WA201310244329

- Difficulty date: October 24, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ATTACH FITTINGS FOR BELLY FAIRING 193AB HAVE ELONGATED HOLES.  R & R IAW SRM 51-41-02.
